# SDR 545412022005

- Difficulty date: December 2, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N324FX
- Make and model: Cndair CL604
- Aircraft serial: 5454
- Aircraft time: 6,319 hours, 3,698 cycles
- Engine: Ge CF34*
- Engine time: 6,319 hours, 3,698 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P04
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,319 hours, 3,698 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG OIL SMELL NOTICED IN COCKPIT DURING CLIMB-OUT.  MAINTENANCE WAS ABLE TO VERIFY DISCREPANCY AND FOUND THE NR 1 CARBON SEAL ON THE LEFT ENGINE FAILED.  REPLACED SEAL, OPS CHECK NORMAL.
